# SDR SWIA202055642

- Difficulty date: December 30, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Pass Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB FOUND TO BE CORRODED AND CRACKED IN MULTIPLE PLACES.  C-CHECK RO 1/28/2021.  REPLACED PAX DOOR AFT WEB, IAW CRJ 200 SRM 51-40-11.
